MAUDE Adverse Event Report: Stryker-Endoscopy Lakeland 5300; electrosurgical, cutting & coagulation accessories, laparoscopic & endoscopic, r

Stryker-Endoscopy Lakeland 5300; electrosurgical, cutting & coagulation accessories, laparoscopic & endoscopic, r
Model Number LF1937
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2024
Type of Reportable Event Malfunction

Brand Name
NA
Common Device Name
electrosurgical, cutting & coagulation accessories, laparoscopic & endoscopic, r
Manufacturer (Section D)
Stryker-Endoscopy Lakeland 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
Stryker-Endoscopy Lakeland 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
+1(888)888-3433
MDR Report Key50697476
Report Number0001056128-2026-00068
Device Sequence Number5927450
Product Code NUJ
UDI-Device Identifier07613327504897
UDI-Public07613327504897
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1937
Device Catalogue NumberLF1937
Device Lot Number16166203
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown